Infinite dimensional stochastic cauchy problems in ito and differential forms: Comparison of solutions

Resultado de pesquisa: Conference contributionrevisão de pares

Idioma originalEnglish
Título da publicação do anfitriãoTrends in Mathematics
EditoraSpringer
Páginas855-863
Número de páginas9
Volume2
ISBN (impresso)9783319125763
DOIs
Estado da publicaçãoPublished - 2015
Evento9th International ISAAC Congress on Current Trends in Analysis and Its Applications, 2013 - Krakow, Poland
Duração: 5 ago 20139 ago 2013

Série de publicação

NomeTrends in Mathematics
Volume2
ISSN (impresso)22970215
ISSN (eletrónico)2297024X

Conference

Conference9th International ISAAC Congress on Current Trends in Analysis and Its Applications, 2013
País/TerritórioPoland
CidadeKrakow
Período05/08/201309/08/2013

ASJC Scopus subject areas

  • Mathematics(all)

Impressão digital

Mergulhe nos tópicos de investigação de “Infinite dimensional stochastic cauchy problems in ito and differential forms: Comparison of solutions“. Em conjunto formam uma impressão digital única.

Citar isto